BASHH

I'm new here...Seeking advice on different Combined Contraceptive pills - currently having problems with Levest

In July my GP changed my combined contraceptive pill (co-cyprindiol) that I had been on for a few years over to the Levest combined pill. Since around September I have noticed that I have had increasing headaches, drastic mood swings, migraines, anxiety attacks and feelings of depression causing me to find it hard to breathe and not being able to sleep through the night without waking. I was wondering if anyone else has experienced any of these on Levest as I'm trying to work out if it is Levest that is heightening my anxiety or if it is anything else. If anyone has any knowledge or advice on what I can do, or any recommendations of combined pills that won't make my anxiety worse then I'd really appreciate it.

1 Reply
oldestnewest

Hello hollyrebecca

I'm afraid my reply isn't an answer to your questions, but a reaction since you haven't had any replies...

Concerns like yours are normal. You deserve an answer. Unfortunately, no-one's replied, and I'm not qualified to give you the answers.

Please... if you haven't already been, please go back to your GP - or go to a GUM clinic - and just talk. Get the answers you need. There's no need to be anxious when there are so many alternatives out there. Okay, I can't speak from experience of your specific medication, but I've been back to my GP in a similar situation and the reaction was "Why have you left it so long?! Of course... If you don't like these tablets, we'll change them...".

Nearest GUM clinic:

bashh.org/clinics

I'm sorry I just can't be more helpful.

Reply

You may also like...